RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2017, Volume 208, Number 7, Pages 68–83 (Mi msb8778)  

This article is cited in 1 scientific paper (total in 1 paper)

Restriction and induction for supercharacters of finite groups of triangular type

A. N. Panov

Samara National Research University

Abstract: It is proved that the restriction of any supercharacter of a finite group of triangular type to its subgroup is a sum of supercharacters with nonnegative integer coefficients. We define a superinduction and prove the analogue of Frobenius's reciprocity formula for supercharacters.
Bibliography: 21 titles.

Keywords: supercharacter theory, triangular group, induced character, Frobenius reciprocity.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00154-а
This research was carried out with the support of the Russian Foundation for Basic Research (grant no. 16-01-00154-a).


DOI: https://doi.org/10.4213/sm8778

Full text: PDF file (639 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2017, 208:7, 977–991

Bibliographic databases:

Document Type: Article
UDC: 512.547.2
MSC: 20C15, 20C99
Received: 05.07.2016 and 07.04.2017

Citation: A. N. Panov, “Restriction and induction for supercharacters of finite groups of triangular type”, Mat. Sb., 208:7 (2017), 68–83; Sb. Math., 208:7 (2017), 977–991

Citation in format AMSBIB
\Bibitem{Pan17}
\by A.~N.~Panov
\paper Restriction and induction for supercharacters of finite groups of triangular type
\jour Mat. Sb.
\yr 2017
\vol 208
\issue 7
\pages 68--83
\mathnet{http://mi.mathnet.ru/msb8778}
\crossref{https://doi.org/10.4213/sm8778}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3670239}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017SbMat.208..977P}
\elib{http://elibrary.ru/item.asp?id=29438816}
\transl
\jour Sb. Math.
\yr 2017
\vol 208
\issue 7
\pages 977--991
\crossref{https://doi.org/10.1070/SM8778}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000411475900003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85029721038}


Linking options:
  • http://mi.mathnet.ru/eng/msb8778
  • https://doi.org/10.4213/sm8778
  • http://mi.mathnet.ru/eng/msb/v208/i7/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Panov, “Towards a supercharacter theory of parabolic subgroups”, Algebr. Represent. Theory, 21:5 (2018), 1133–1149  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:135
    References:19
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019